# SDR SWAA2013092420466

- Difficulty date: September 14, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 35,910 hours, 20,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW SPAR VERTICAL PRESSURE WEB CRACKED LBL 35.  REPAIRED WEB IAW SRM.
